Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Qualitative analysis on a chemotactic diffusion model for two species competing for a limited resource

Authors: Xuefeng Wang and Yaping Wu
Journal: Quart. Appl. Math. 60 (2002), 505-531
MSC: Primary 35Q80; Secondary 35K50, 35K57, 92C17, 92D25
DOI: https://doi.org/10.1090/qam/1914439
MathSciNet review: MR1914439
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q80, 35K50, 35K57, 92C17, 92D25

Retrieve articles in all journals with MSC: 35Q80, 35K50, 35K57, 92C17, 92D25

Additional Information

DOI: https://doi.org/10.1090/qam/1914439
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society